Communications in Mathematical Physics

Das allgemeine Exponential-Verbundgraphentheorem

Paul Ziesche

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 5, Number 4 (1967), 301-316.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103840086

Mathematical Reviews number (MathSciNet)
MR1552521

Zentralblatt MATH identifier
0161.46201

Citation

Ziesche, Paul. Das allgemeine Exponential-Verbundgraphentheorem. Comm. Math. Phys. 5 (1967), no. 4, 301--316. https://projecteuclid.org/euclid.cmp/1103840086


Export citation